# SDR UIEA2018021200200

- Difficulty date: February 11, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,604 hours, 17,565 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE.
